# SDR QXEA2021071400361

- Difficulty date: July 13, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 30,683 hours, 32,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS TRANSITION STRIP BY FORWARD JUMPSEAT LOOSE AND IS A TRIPPING HAZARD. REMOVED FROM SERVICE. REMOVED AND REPLACED ANTI-SKID TAPE ON FORWARD CENTER AISLE THRESHOLD STRIP. NO OTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
